Alert archive / Virginia / Special Weather Statements in 2014
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Oct 10, 2014, 4:04 PM EDT for Halifax County, Virginia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2014, 4:04 PM EDT (20:04 UTC)
- Expired
- Oct 10, 2014, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Blacksburg, VA
County Halifax County, VA
The radar
The Raleigh/Durham radar (KRAX), 110 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
118
WWUS81 KRNK 102004
SPSRNK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT FRI OCT 10 2014
VAZ058-102045-
HALIFAX VA-
404 PM EDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 445 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALTON...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
VIRGILINA...
CLUSTER SPRINGS...
ALTON...
AND HITESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3668 7864 3669 7865 3669 7868 3668 7870
3667 7870 3664 7871 3659 7871 3656 7874
3654 7873 3654 7905 3659 7903 3671 7867
3669 7863 3665 7860
TIME...MOT...LOC 2001Z 271DEG 24KT 3654 7897
$$
RSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 3:52 PM EDT, 12 minutes earlier.
Area forecast discussion, Oct 10, 3:52 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 352 PM EDT FRI OCT 10 2014 .SYNOPSIS... A NEARLY STATIONARY FRONT FROM THE TENNESSEE VALLEY THROUGH THE MID ATLANTIC WILL KEEP PERIODS OF SHOWERS AND FEW THUNDERSTORMS GOING ACROSS THE REGION THROUGH SATURDAY NIGHT AS WAVES OF LOW PRESSURE TRACK EASTWARD ALONG THE BOUNDARY. THIS SYSTEM MAY PUSH SOUTH ON SUNDAY AS A BACKWATER COLD FRONT...BUT A CHANCE OF SHOWERS WILL CONTINUE. A MUCH STRONGER COLD FRONT WILL ARRIVE BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... AS OF 350 PM MDT FRIDAY... A NEARLY STATIONARY BOUNDARY REMAINS DRAPED FROM THE MID ALANTIC REGION WESTWARD THROUGH THE TENNESSEE VALLEY AND INTO THE SOUTHERN PLAINS. A ZONAL FLOW ALOFT IS CARRYING SEVERAL SHORTWAVE EASTWARD THROUGH OUR REGION. THE FIRST SHORTWAVE WILL PUSH EAST THIS AFTERNOON INTO THIS EVENING TOWARDS THE ATLANTIC OCEAN. 19Z SPC MESOSCALE ANALYSIS SHOWED MUCAPE AROUND 1000 J/KG WITH LI AROUND MINUS 2 ACROSS SOUTHERN PORTIONS OF FORECAST AREA THIS AFTERNOON. A STRONG TO SEVERE THUNDERSTORMS THUNDERSTORM IS POSSIBLE THIS AFTERNOON INTO THIS EVENING ACROSS THE SOUTH WITH DEEPER CONVECTION. ANOTHER SHORTWAVE WILL TRACK ACROSS THE REGION THIS EVENING INTO TONIGHT TO ALONG THE MID ATLANTIC COAST LATE. THE BEST LIFT WILL OCCUR ACROSS THE NORTH WITH A TIGHT THAT-E GRADIENT ALOFT ESPECIALLY OVER WEST VIRGINIA. HELD ON TO THE HIGHEST POPS ALONG AND NORTH OF HIGHWAY 460 AS WELL AS THE WESTERN RIDGES THIS EVENING...THEN TAPER OFF POPS OVERNIGHT INTO SATURDAY MORNING. INCREASED QPF TONIGHT WITH BETTER THAN AN INCH POSSIBLE THROUGH TONIGHT NORTHWEST THIRD AND WHERE THUNDERSTORMS OCCUR WHILE QUICKLY RANGING DOWN TO LESS THAN A QUARTER INCH SOUTHEAST. SINCE HAVE SEEN A COUPLE DAYS OF DECENT DRYING...AND NOT EXPECTING RAINFALL RATES TO BE THAT HIGH...WILL HOLD OFF ON ANY FLOOD WATCHES FOR THE NORTHWEST AT THIS POINT WHERE FFG IS THE LOWEST FROM 1.55 TO 2.25 INCHES IN 3 HOURS. PLAYED LOW TEMPERATURE TONIGHT CLOSE TO THE ADJMAV WITH READINGS FROM AROUND 50 DEGREES IN THE NORTHWEST MOUNTAINS TO THE LOWER 60S IN THE SOUTHEAST. ON SATURDAY...WITH THE WAVE OF LOW PRESSURE LIFTING NORTH INTO THE ATLANTIC OCEAN...THE COLD FRONT WILL PUSH SOUTH ACROSS THE REGION. CONVECTIVE PARAMETERS OFFER THE POTENTIAL FOR SOME THUNDERSTORMS TO ACCOMPANY THE PROGRESSION OF THE FRONT DURING THE AFTERNOON HOURS. BY THAT TIME...THE FOCUS FOR MOST OF THE ACTIVITY WILL BE NEAR AND SOUTH OF THE NORTH CAROLINA AND VIRGINIA BORDER. THIS LINES UP WELL WITH THE SPC DAY 2 CONVECTIVE OUTLOOK. HIGH TEMPERATURES WILL BE TRICKY SATURDAY AND HIGHLY DEPENDENT ON THE CLOUD COVER AND PRECIPITATION. SHAPED HIGH TEMPERATURES TOWARDS THE SUPERBLEND GUD WITH VALUES FROM THE MID 50S IN THE NORTHWEST MOUNTAINS TO THE UPPER 70S IN THE SOUTHEAST. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... AS OF 300 PM EDT THURSDAY... SATURDAY NIGHT THE SURFACE BOUNDARY IS TO THE SOUTH OF THE FORECAST AREA WITH HIGH PRESSURE MOVING FROM THE GREAT LAKES INTO NEW YORK AND PENNSYLVANIA. THE HIGH WILL WEDGE DOWN THE EAST SLOPES OF THE APPALACHIANS AND WILL BE FIRMLY IN PLACE BY SUNDAY MORNING. BY MONDAY MORNING THE CENTER OF THE HIGH IS OFFSHORE AND STORNG SOUTH TO SOUTHWEST WINDS DEVELOP BETWEEN THE HIGH AND THE DEVELOPING LOW PRESSURE SYSTEM OVER THE MISSISSIPPI VALLEY. STILL LOOKING LIKE WEDGE WILL BE ERODING QUICKLY EARLY ON MONDAY WITH DEEP MIXING AND STRONG WARM AIR ADVECTION. SUNDAY THE AXIS OF HEAVIST RAINFALL MOVES NORTH. HOWEVER...UPSLOPE FLOW AND ABUNDANT LOW LEVEL MOISTURE WILL KEEP AND CHANCE OF LIGHT RAIN ACROSS THE REGION AS WELL AS AREAS OF FOG AND DRIZZLE. LITTLE RISE IS TEMPERATURE IS EXPECTED SUNDAY. MONDAY NIGHT THROUGH FRIDAY... AS OF 200 PM EDT FRIDAY... STILL SOME SYNOPTIC SCALE DIFFERENCES WITH THE UPCOMING SYSTEM. TWO PRIMARY SOLUTIONS...ONE SLOWER AND CLOSING OFF A MASSIVE UPPER LOW OVER THE OHIO VALLEY BY THURSDAY...AND THE OTHER STILL QUITE AMPLIFIED BUT FASTER AND MORE PROGRESSIVE WITH THE TRACK OF THE UPPER LOW TUESDAY AND WEDNESDAY. WILL BE LEANING TOWARD THE TIMING AND AMPLITUDE OF THE ENSEMBLE GFS. TIMING OF THE STRONG SURFACE COLD FRONT REMAINED QUESTIONABLE...BUT GUIDANCE SHOWED THE MOST SUPPORT FOR THE FRONTAL PASSAGE ON TUESDAY NIGHT. MODELS SHOWED 35 TO 40 KNOT WEST TO NORTHWEST WINDS BEHIND THE FRONT FOR ABOUT 18 HOURS. ALONG WITH THE DECENT COLD AIR ADVECTION... WINDS WILL REMAIN GUSTY INTO THURSDAY MORNING. FRIDAY THE 500 PATTERN BEGINS TO FLATTEN AS THE UPPER TROF MOVES NORTHEAST. WITH THE UPSLOPLE FLOW WEAKENING AND LOW LEVEL MOISTURE PULLING OUT... THURSDAY NIGHT AND FRIDAY WILL BE DRY WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AS OF 300 PM MDT FRIDAY... STILL SOME SYNOPTIC SCALE DIFFERENCES WITH THE UPCOMING SYSTEM. TWO PRIMARY SOLUTIONS...ONE SLOWER AND CLOSING OFF A MASSIVE UPPER LOW OVER THE OHIO VALLEY BY THURSDAY...AND THE OTHER STILL QUITE AMPLIFIED BUT FASTER AND MORE PROGRESSIVE WITH THE TRACK OF THE UPPER LOW TUESDAY AND WEDNESDAY. WILL BE LEANING TOWARD THE TIMING AND AMPLITUDE OF THE ENSEMBLE GFS. TIMING OF THE STRONG SURFACE COLD FRONT REMAINED QUESTIONABLE...BUT GUIDANCE SHOWED THE MOST SUPPORT FOR THE FRONTAL PASSAGE ON TUESDAY NIGHT. MODELS SHOWED 35 TO 40 KNOT WEST TO NORTHWEST WINDS BEHIND THE FRONT FOR ABOUT 18 HOURS. ALONG WITH THE DECENT COLD AIR ADVECTION... WINDS WILL REMAIN GUSTY INTO THURSDAY MORNING. FRIDAY THE 500 PATTERN BEGINS TO FLATTEN AS THE UPPER TROF MOVES NORTHEAST. WITH THE UPSLOPLE FLOW WEAKENING AND LOW LEVEL MOISTURE PULLING OUT... THURSDAY NIGHT AND FRIDAY WILL BE DRY WITH TEMPERATURES SLIGHTLY ABOVE NORMAL. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... AS OF 150 PM MDT FRIDAY... BROAD LIFT AHEAD OF THE NEXT FRONTAL WAVE CROSSING THE GN VALLEY WILL CREATE AREAS OF /IR CONDITIONS WITH ISOLATED LIFE IN CONVICTION AND LOW CLOUDS THIS AFTERNOON INTO TONIGHT. SURFACE WAVE ARRIVES THIS EVENING INTO TONIGHT AND SLIDES ACROSS THE REGION OVERNIGHT RESULTING IN AN AXIS OF MORE WIDESPREAD SHRA WESTERN SITES. THIS COULD RESULT IN MORE EXPANSIVE WITH PERIODS OF IR POSSIBLE AS CIGS LOWER FURTHER THIS EVENING INTO TONIGHT. MAY ALSO SEE WITH IR DEVELOP ELSEWHERE OVERNIGHT ESPECIALLY AS SHOWERS START TO TAPER IN THE WAKE OF THE EXITING WAVE. AS A WAVE LIFTS NORTHEAST ON SATURDAY EXPECT WITH POCKETS OF IR TO CONTINUE SATURDAY MORNING INTO SATURDAY AFTERNOON. MEDIUM CONFIDENCE ON CEILINGS...VISIBILITIES AND WINDS DURING THE TAX PERIOD. EXTENDED AVIATION DISCUSSION... COMBINATION OF A FRONT ACROSS THE REGION AND WEAK DISTURBANCES RIDING IN FROM THE WEST WILL MAKE FOR PERIODS OF SUB- VCR OVER THE WEEKEND AS THE FRONT REMAINS NEARBY WHILE SURFACE HIGH PRESSURE MOVES EAST FROM THE GREAT LAKES SETTING UP A WEDGE SCENARIO BY SUNDAY. INTERVALS OF PASSING SHOWERS MAY ALSO MAKE FOR PERIODS OF TO IR VSBY IN RAIN/FOG OVER THE WEEKEND. THE WEDGE APPEARS TO RODE BY NEXT MONDAY WITH SOUTHERLY FLOW INCREASING. MODELS FAVOR WETTER WEATHER NEXT WEEK WHICH WOULD KEEP TERMINALS IN SUB VCR CONDITIONS AT TIMES TUESDAY WHEN ANOTHER STRONG COLD FRONT COULD BRING HEAVY RAINFALL INTO TUESDAY NIGHT. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/KK/SK NEAR TERM...KK SHORT TERM...AMS LONG TERM...AMS AVIATION...JH/KK
Hazardous weather outlook, Oct 10, 3:49 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 349 PM EDT FRI OCT 10 2014 VAZ011>014-018>020-022>024-034-035-045>047-WVZ043-044-507-508-111100- GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH-ROANOKE- BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM- SUMMERS-MONROE-EASTERN GREENBRIER-WESTERN GREENBRIER- 349 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...SOUTHEAST WEST VIRGINIA AND WV. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A VERY STRONG LOW PRESSURE SYSTEM WILL PUSH AN INTENSE COLD FRONT THROUGH THE REGION TUESDAY INTO WEDNESDAY. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...AS WELL AS VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ007-009-010-WVZ042-111100- TAZEWELL-SMYTH-BLAND-MERCER- 349 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG SOUTHERLY WINDS WILL INCREASE LATE MONDAY NIGHT WITH GUSTS OVER 50 MPH POSSIBLE ALONG THE RIDGES. IN ADDITION...A VERY STRONG LOW PRESSURE SYSTEM WILL PUSH AN INTENSE COLD FRONT THROUGH THE REGION TUESDAY INTO WEDNESDAY. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...AS WELL AS VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-111100- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA- HALIFAX-CHARLOTTE- 349 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO TONIGHT. THE MAIN THREATS WILL BE FOR GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A VERY STRONG LOW PRESSURE SYSTEM WILL PUSH AN INTENSE COLD FRONT THROUGH THE REGION TUESDAY INTO WEDNESDAY. THERE IS A POTENTIAL FOR SEVERE THUNDERSTORMS ALONG AND AHEAD OF THE FRONT...AS WELL AS VERY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 10, 3:49 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT FRI OCT 10 2014
NCZ003-020-102030-
SURRY NC-YADKIN NC-
349 PM EDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN SURRY COUNTY IN NORTH CENTRAL NORTH CAROLINA...
NORTHERN YADKIN COUNTY IN NORTHWESTERN NORTH CAROLINA...
* UNTIL 430 PM EDT
* AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN INTENSE SHOWER NEAR BURCH...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
SHOWER. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
BOONVILLE...
EAST BEND...
FAIRVIEW...
ROCKFORD...
AND CRUTCHFIELD.
LAT...LON 3623 8080 3634 8075 3632 8064 3626 8045
3624 8045 3623 8043 3622 8043 3621 8045
3619 8044 3617 8044
TIME...MOT...LOC 1947Z 268DEG 18KT 3626 8076
RSSpecial weather statement, Oct 10, 3:52 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
352 PM EDT FRI OCT 10 2014
NCZ019-102030-
WILKES NC-
352 PM EDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHERN WILKES COUNTY IN NORTHWESTERN NORTH CAROLINA...
* UNTIL 430 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A CLUSTER OF INTENSE SHOWERS NEAR MAPLE SPRINGS...MOVING
TO THE EAST AT 15 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
SHOWER. VERY HEAVY RAIN IS FALLING...AND WILL CAUSE WATER TO POND
ON ROADWAYS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
* LOCATIONS IMPACTED INCLUDE...
NORTH WILKESBORO...
WILKESBORO...
WILBAR...
BOOMER...
AND MULBERRY.
LAT...LON 3602 8135 3604 8140 3607 8141 3607 8144
3609 8146 3609 8147 3610 8148 3610 8151
3611 8154 3627 8135 3629 8102 3605 8104
3603 8106 3604 8114 3604 8120 3603 8127
3600 8132
TIME...MOT...LOC 1949Z 264DEG 15KT 3617 8136
RSSpecial weather statement, Oct 10, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
404 PM EDT FRI OCT 10 2014
VAZ058-102045-
HALIFAX VA-
404 PM EDT FRI OCT 10 2014
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
SOUTHEASTERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA...
* UNTIL 445 PM EDT
* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ALTON...MOVING TO THE EAST AT 20 MPH.
* PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
VIRGILINA...
CLUSTER SPRINGS...
ALTON...
AND HITESBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL LIKELY INTENSIFY...SO MONITOR LOCAL RADIO AND
TELEVISION FOR ADDITIONAL INFORMATION...AND POSSIBLE WARNINGS...FROM
THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3668 7864 3669 7865 3669 7868 3668 7870
3667 7870 3664 7871 3659 7871 3656 7874
3654 7873 3654 7905 3659 7903 3671 7867
3669 7863 3665 7860
TIME...MOT...LOC 2001Z 271DEG 24KT 3654 7897
RSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:09 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 56 min |
| Oct 10, 3:19 PM EDT | Severe Thunderstorm Warning | RNK | Surry | 56 min |
| Oct 10, 3:49 PM EDT | Special Weather Statement | RNK | Yadkin | 41 min |
| Oct 10, 3:52 PM EDT | Special Weather Statement | RNK | Wilkes | 38 min |
| Oct 10, 4:07 PM EDT | Special Weather Statement | RNK | Stokes | 53 min |
| Oct 10, 4:32 PM EDT | Special Weather Statement | RNK | Wilkes | 43 min |
| Oct 10, 4:37 PM EDT | Severe Thunderstorm Warning | RNK | Caswell | 51 min |
| Oct 10, 5:01 PM EDT | Special Weather Statement | RNK | Rockingham | 29 min |
| Oct 10, 5:05 PM EDT | Special Weather Statement | RNK | Yadkin | 25 min |
| Oct 10, 5:22 PM EDT | Severe Thunderstorm Warning | RNK | Yadkin | 26 min |
| Oct 10, 6:10 PM EDT | Special Weather Statement | RNK | Caswell | 35 min |
Nearby
Special Weather Statements in Virginia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.